# SDR CA960419001

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466712
- Condition: Missing
- Location: Drive Spline
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)CIRCLIP AND WASHER SECURING DRIVE GEAR TO GOVERNOR SPLINED DRIVE FOUND MISSING WHEN GOVERNOR REMOVED FOR OVERHAUL. THIS ALLOWS THE DRIVE GEAR TO FLOAT BACK AND FORTH IN THE ENGINE GEARBOX DRIVE.
